# SDR REXA2012120201722

- Difficulty date: December 2, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 25,910 hours, 22,687 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Unsecure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4223 RECEIVED GEAR DISAGREE MESSAGE 6 SECONDS AFTER TAKEOFF OUT OF PVD AND GEAR SELECTED UP.  MAIN GEAR SHOWED UP AND LOCKED AND NOSE GEAR SHOWED DOWN.  THE CREW OPERATED THE MANUAL RELEASE SYSTEM AND THE NOSE SHOWED LOCKED DOWN.  AIRCRAFT PERFORMED AIR RETURN TO PVD FOR THE GEAR DISAGREE.  UPON LANDING AROUND 80 KTS AND LOWER THE CREW REPORTED THE NOSE SHAKING A LOT.  WHEN ALMOST STOPPED THE CREW HEARD WHAT THEY DESCRIBED AS THE SOUND OF THE TORQUE LINK HITTING THE GROUND.  ONCE THE AIRCRAFT STOPPED THEY HAD NO NLG STEERING.  THE AIRCRAFT WAS TOWED FROM THE TAXIWAY TO THE GATE.  C/W PA 05-018I SCENARIO 1.  FOUND NLG TORQUE LINKS NOT PROPERLY SECURED.  A/C OK FOR SERVICE.
